Research Repository

Paradigmatic Contestation and the Persistence of Perennial Dualities

Landman, Todd (2008) 'Paradigmatic Contestation and the Persistence of Perennial Dualities.' Political Studies Review, 6 (2). 178 - 185. ISSN 1478-9299

Full text not available from this repository.
Item Type: Article
Subjects: J Political Science > JA Political science (General)
Divisions: Faculty of Humanities
Depositing User: Jim Jamieson
Date Deposited: 11 Sep 2013 08:32
Last Modified: 16 Nov 2018 16:15
URI: http://repository.essex.ac.uk/id/eprint/7598

Actions (login required)

View Item View Item